Hello All

I hope and pray everybody is doing as well as possible and turning to the Lord Jesus Christ for refuge.  Those in the northern hemisphere should be getting some relief with the coming warm and sunny summer weather. 

When I first started this blog, I wasn’t in the right frame of mind.  God still had work to do with me until He allowed me to be of the utmost help to anyone who may be reading this.  When I realized in my heart that it was God who was protecting me and nudging me in the right direction on recovery, then my story became even more clear to me.  I remembered critical details dismissed as unimportant.  With the first blog posting, in my mind I had figured it out.  How foolish and naive I was to think it was not Jesus who was watching over me the entire time.  With this realization, the past 3 years came into focus to the extent of being able to unravel fully this dreaded mystery.  

I had used fin on and off since 2002.  I never had a problem in all the time up to February of 2011.  I was using Avodart from about June of 2009 to early February of 2011.  I was having good results with avodart as far as hair loss goes.  Sexual speaking, everything was working well with no dysfunctions to speak of.  The only problem I had at the time with avodart was that it was causing my face to get puffy.  Now I believe it’s because avodart raises testosterone a pretty good amount.  Testosterone being raised, along with dht being cut, is a recipe for disaster in the looks category.  The funny thing was, I wore a hat all the time not to hide hair loss, I had a full head of hair.  I wore a hat to try and hide what I truly looked like, a bloated out sad looking character.  So in my vanity, I decided why not get back on fin.  Fin had the same effect as avodart as far as the bloating goes, but much less and there were still good days.  I looked a lot more normal on fin and was more attractive to the opposite sex.  What in the world could go wrong.  In the first week of February of 2011 I stopped avodart and waited a few weeks.  Everything was normal and as one would expect.  Toward the end of February I decided to start fin.  Instantly, with the first pill, it zapped my sex drive.  Foolishly, I kept taking it, thinking avodart’s half life is 5 weeks and the combination of avodart and fin was the cause of this situation.  This goes on for a month, no sex drive and feeling wiped out every night.  I was going to bed at 7:00 pm daily.  After a month on fin I took a break and felt a lot better.  Libido was back pretty strong and everything seemed great.  Probably around the 3rd week of April I started fin again.  Same thing happened, sex drive zapped and very tired.  I was still too blinded to see what was going on.  Dumbly, I still blamed it on the mix of avodart and fin being in my system, knowing avodart takes 6 months to fully leave the body.  In the meantime, the symptoms got worse, I developed a pounding headache, the pressure kept me from running or doing things like water slides or riding rides at amusement parks.  This was happening during the summer of 2011, headaches, no sex drive, didn’t look at women (or men) etc.  Also during the summer I had gotten into 2 car accidents that had nothing to do with this situation but I blamed the headaches partly on these accidents when the headaches clearly started before both accidents.  I thought the headaches would have gotten better if not for the car accidents.  I still had no clue it was fin solely causing these problems so I continued being on fin throughout most of the summer of 2011.  If not for the accidents I may have figured it out sooner.  I remember putting my head down at work and rubbing the sides really hard trying to get headache relief to no avail.  In the past around 2008 I had even checked out the help site and sincerely believed these men were speaking the truth.  But since I had taken fin in the past with no problems, it didn’t occur to me that could ever happen to me.  Fin problems were something that happened to other people.  Around late August I had finally had enough.  I developed folliculitis really bad on my scalp.  I now know the hormone imbalance caused that condition which really isn’t  important.  So I make an appointment with a dermatologist who prescribed two different antibiotics to be taken separately whenever folliculitis came about.  These two medications were cipro and rifampin.  The doctor directed me to use one medication for a few weeks and then the next time it was necessary to use medication, take the other one.  So about a week after going off fin, I started rifampin.  I was feeling pretty good but still had the headache.  Libido came back and mood improved.  I thought this was the result of not taking fin.  In my experience before, two weeks after ceasing fin, the body goes back to normal, any side effects caused by fin such as a puffy face will disappear and hair loss resumes.  Little did I know that my so called recovery was only the result of being on rifampin.  When my 20 day course of rifampin ended, reality set in and all the side effects returned in addition to the headache which never left even while on rifampin, which I now know rifampin was giving me a testosterone boost while using it for 20 days.  This is the time when I came to the horrifying conclusion that I was now a pfs sufferer.  This was about mid September.   So of course I get on the help site and nothing really stands out to help.  I was depressed somewhat but I was determined to figure it out and get better.  I’m going to continue in another post in a few minutes.  God bless all                                                                                                                                       

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s